# SDR UIEA2020060321196

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,767 hours, 25,012 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472586
- Part serial: 0392
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 MESSAGE WILL NOT RESET.  FOUND UPPER AFT AND LOWER AFT LOOPS NR 2 BAD.   REMOVED AND REPLACED THE NR 1 ENGINE AFT LOWER FIRE DETECTOR IAW AMM 26-11-02. OPS CHECKED GOOD.  FAULTING UPPER AFT DETECTOR.  REMOVED AND REPLACED AFT UPPER FIRE LOOP NR 1 IAW AMM: 26-11-02. OPS CHECK PERFORMED, NO FAULTS FOUND.
